Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mousie

Tazorac stopped working after 2 years.

Recommended Posts

Hey folks. I haven't been on here in a long time - mostly because I have been clear for so long. To sum up my experiences I have been on Tazorac since July 2009. I had amazing success with Tazorac and was basically clear between August 2009 and February 2011 (with some seasonal breakouts). I would go months without a single breakout. Well, starting in February I started breaking out and it's non-stop. Everyday I wake up with more and more breakouts, and at 28, it's more difficult to recover from breakouts as every one scars. My dermatologist basically told me that Taz is the strongest med I can go and she doesn't believe I am a candidate for Accutane. I have, in the past, tried EVERY antibiotic, differin, epiduo, duac, acanya and retin-a. So there really AREN'T any other options for me. My acne is mild but it is persistent. Do you think insisting on a low-dose of accutane is a wise option? She really is a great derm but I feel it will require quite a bit of convincing for it to even be an option. Suggestions?

Edited by Mousie

Share this post


Link to post
Share on other sites

Maybe a combination approach would help? Are you on just the tazorac right now? Perhaps adding in some kind of topical antibiotic in addition the the tazorac would help? Or there's light therapy, birth control, spironolactone. A low glycemic dairy free diet helps some people. If the scars aren't the kind that fade over time (post inflammatory hyperpigmentation) or the acne is causing you extreme emotional distress and you've tried other treatments then you could be considered a candidate for accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×